RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ostrovskaya, Natalia Vladimirovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:401
Abstract pages:525
Full texts:248
References:10
Senior Researcher
Candidate of physico-mathematical sciences (1992)
Speciality: 01.04.10 (Physcics of semiconductors)
Birth date: 27.03.1949
E-mail:
Keywords: mathematical physics, nonlinear waves, nonlinear PDE, mathematical simulation.
   
Main publications:
  • Nonlinear dynamics of the domain wall in the periodic magnetic field // Radio Science, 1996.
  • Magnetic solitons: on the problem of generation, in the book. Soliton-Driven Photonics, Kluver Academic Publ., 2001.

http://www.mathnet.ru/eng/person22137
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. N. V. Ostrovskaya, V. A. Skidanov, M. S. Skvortsov, “Classification of dynamical switching regimes in a three-layered ferromagnetic nanopillar governed by spin-polarized injection current and external magnetic field. II. Perpendicular anisotropy”, Computer Research and Modeling, 8:5 (2016),  755–764  mathnet
2. N. V. Ostrovskaya, V. A. Skidanov, I. A. Iusipova, “Classification of dynamical switching regimes in a three-layered ferromagnetic nanopillar governed by spin-polarized injection current and external magnetic field. I. Longitudinal anisotropy”, Computer Research and Modeling, 8:4 (2016),  605–620  mathnet
2007
3. N. V. Ostrovskaya, “On the monoazimuthal solutions of the Landau–Lifshits equation for a uniaxially anisotropic ferromagnet”, Nelin. Dinam., 3:2 (2007),  203–209  mathnet
1993
4. N. V. Ostrovskaya, “Simulation of the strip magnetic nonhomogeneities dynamics in uniaxial ferromagnetics”, Matem. Mod., 5:12 (1993),  98–118  mathnet  zmath
1989
5. N. N. Akhmediev, L. L. Betina, V. M. Eleonskii, N. E. Kulagin, N. V. Ostrovskaya, É. A. Poltoratskiĭ, “Optimal self-compression of multisoliton pulses in an optical fiber”, Kvantovaya Elektronika, 16:9 (1989),  1925–1930  mathnet [Sov J Quantum Electron, 19:9 (1989), 1240–1244  isi]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020